MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ ADULT MANUAL RESUSCITATOR; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE¿ ADULT MANUAL RESUSCITATOR; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number AIRLIFE¿ ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the 2k8004- airlife¿ adult manual resuscitator, 40'' (1.0m) oxygen reservoir tubing, adult m did not inflate due to missing parts.This issue occurred while used on a patient.As an intervention, the sample was replaced.At this time, there is no information on patient outcome.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.At this time, no root cause could be determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE¿ ADULT MANUAL RESUSCITATOR
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12763360
Report Number8030673-2021-00214
Device Sequence Number16927366
Product Code OEV
UDI-Device Identifier10190752114104
UDI-Public(01)10190752114104(10)0004096747
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Device Catalogue Number2K8004
Device Lot Number0004096747
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown